Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Pain and irritation behind ears. Why is there pus? Is it yeast?

Hello my name is Robert and my son Shaun has a skin irritation behind both of his ears since birth. Within the last year it has because increasingly more dry skin looking . The past few days it has started to become what looks to be pusing and become to have yellow flakes of skin that peel off. Sometimes it dries out and sometimes it s very wet looking behind his ears even on the hottest days. He has no other symptoms . No fever , caugh, no rash elsewhere, eats great and drinks liquids fine. It looks like a nasty case of cradle cap, just behind his ears . Someone told me possibly yeast but Im not sure . He is going to the doctors but I just wanted to ask
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Dermatologist 's  Response
Dec 2013
YOu do not worry about any serious possibility in your son. It is a part of normal mild eczema in your son. Children are more commonly affected near scalp at this site. You can apply hydrocortisone cream and can take by mouth the antihistamine benadryl. Keep his finger nails trimmed so that he should not scratch it.
Answered: Sat, 28 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor